Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Can augmentin cause diarrhea

Premium Questions

Dr. Panagiotis Zografakis MD

I started taking Augmentin on Monday for strep throat . Started having loose stools on Wednesday ... long should I expect loose stools to last? Is it ok to take Imodium or Pepto Bismol for the diarrhea? ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr.  Sandip Kabra MD

I have been taking augmenten for four days and each time I take it I have diahreah and it's getting worse. I'm worn out and my stomach is hurting. It's a Sunday so I can't call my Dr. View answer

Answered by : Dr. Sandip Kabra ( General & Family Physician)
Dr. Klerida Shehu MD

Can metronidazole worsen diarrhea caused by Augmentin? Diarrhea started 15 days ago on day 5 (of 7 ... days. I'm afraid taking an antibiotic for diarrhea caused by another... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)
Dr. Michelle Gibson James MD

does augmentin cause you to have black diaherra stools? ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Muhammad Ali Rauf MD

infection he went to see his specialist on 27/02/2015 for which he prescribed Augmentin forte he started ... often and its diarrhea should he stop taking the tablets or not he is going to have a sigmoid on 3 ... View answer

Answered by : Dr. Muhammad Ali Rauf ( General & Family Physician)

Public Forum Discussions

Dr.       Honey Arora MD

from the Augmentin. He started the medication on Wednesday and he is still having diarrhea ...My husband has a inner ear infection and our family doctor started him on Augmentin 875mg tab twice ... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr.       Dorina Gurabardhi MD

I was prescribed Augmentin (Amox-Clav 875-125 mg tab): 1 tab/2x daily on Saturday 9/23/2017 for a case of sinusitis - after the Z-Pac did nothing for the congestion. A little over 24 hours later on 9 ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr. Santosh Kumar A MD

Hello Doctor. I have a sinus infection that also went to my ear. I was prescribed generic augmentin. I am having severe diarrhea. Everything I eat or drink causes immediate diarrhea. I... View answer

Answered by : Dr. Santosh Kumar A ( General & Family Physician)
Eni MD

. First day i had a throat infection then started taking Antibiotics(Augmentin 650mg) as doctor prescribed. Today I had diarrhea. Is it symptoms of typhoid? If not then please let me know your suggestion. ... View answer

Answered by : Eni ( General & Family Physician)
Dr. Akhtarhusain MD

Two months ago, I was treated for and recovered from a strep infection. I took Augmentin. I have had diarrhea every day since. I have used OTC meds, including probiotics, but no change. Should I see ... View answer

Answered by : Dr. Akhtarhusain ( Internal Medicine Specialist)

Mobile Questions and Answers

Dr.    Muhammad Sareer Khalil MD

gastritis can accompany diarrhea but doesnt cause diarrhea

Dr.  Ashok Kumar MD

Diarrhea .............

Dr. Prakash H Muddegowda MD

Hi, Plenty of fluids, electoral powder with water is the best medicine. Treatment involves, identification of cause. If viral, only fluids. If bacterial - antibiotics required. Wait for two days, if mild. If severe...